# SDR UIEA200600082

- Difficulty date: April 23, 2006
- Submitted: April 26, 2006
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Aircraft time: 94,354 hours, 18,447 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 2590623911
- Part serial: 79097812
- Condition: Unserviceable
- Location: Autopilot
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(AIR TURN BACK) AUTOPILOT WOULD NOT ENGAGE.  TROUBLESHOT TO "B" AUTOPILOT ROLL COMPUTER FAULTY.  SWAPPED B AND C ROLL COMPUTERS REF 22-13-01, AUTOPILOT B ENGAGEMENT CHECKS SATIS REF 22-10-00.  A/C STILL CAT II RESTRICTED.
